# SDR DALA2016012100481

- Difficulty date: January 11, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 696-737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER LT EXTERNAL SURFACE OF THE CENTER WING FUEL TANK HAS AREAS OF CORROSION FROM BS 696 TO 737, LBL 30 TO FUSELAGE SKIN.  AREAS MARKED. REF 63165-0100-0187. BLENDED AND REMOVED CORROSION ON UPPER SKIN IAW SRM 57-10-01. MATERIAL REMOVED .010 IN SKIN IS WITHIN LIMITS IAW 57-10-01, FIG 108.
